# SDR 97ZZZX2724

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Sticks
- Location: Pilot Cyclic
- Part time: 336 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TRIM SWITCH STICKS TO RIGHT MAKING MOTOR RUN UNTIL BREAKING.
